# SDR QXEA2012092701106

- Difficulty date: September 27, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT NACELLE BOAT TAIL EXHAUST MOUNT INTERCOSTAL CRACKED.   REMOVED  INTERCOSTAL IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-07-02-01.  INSTALLED INTERCOSTAL IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
